ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

*** This workshop is changed to online ivent to prevention of the spread of coronavirus infection. ***





Technical Group on Broadcasting and Communication Technologies (BCT) [schedule] [select]
Chair Kyoichi Saito (NHK)
Vice Chair Hidekazu Murata (Kyoto Univ.), Tomomi Fukazawa (TBS)
Secretary Kohei Kambara (NHK), Takayuki Suzumura (TV Asahi), Satoshi Izumida (NTV), Masayoshi Fukumoto (NEC), Mikihiro Ouchi (Panasonic)
Secretary Tanaka Shoji (B-SAT), Hidehito Ogihara (Nihon Dengyo Kosaku), Mayuko Miyano (Toshiba Infrastracture Systems & Solutions)

IEEE Broadcast Technology Society Japan Chapter (IEEE-BT) [schedule] [select]

Conference Date Thu, Feb 18, 2021 11:00 - 17:40
Topics  
Conference Place  
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on BCT.

Thu, Feb 18 AM 
11:00 - 11:10
  11:00-11:10 Opening Address ( 10 min. )
Thu, Feb 18 PM 
11:10 - 11:50
(1) 11:10-11:30 Development of simple structure wireless tag without ICs Toshinari Kobayashi, Kazuyuki Saito (Chiba Univ.)
(2) 11:30-11:50 Interdigital and Multi-Via Structures for Mushroom-Type Metasurface Reflectors
-- Metasurface Reflector Design Based on Simulation --
Taisei Urakami (NIT (KOSEN), Kagawa College), Tamami Maruyama (NIT (KOSEN), Hakodate College), Takahiro Shiozawa (NIT (KOSEN), Kagawa College)
  11:50-13:00 Break ( 70 min. )
Thu, Feb 18 PM 
13:00 - 14:20
(3) 13:00-13:20 A Study on Impact of Adjacent-channel Interference on System Capacity in Asynchronous FBMC/OFDM Systems under Multipath Fading Condition Hiroto Yamada, Hiroki Tabata, Hirofumi Suganuma, Fumiaki Maehara (Waseda Univ.)
(4) 13:20-13:40 Channel Estimation to Mitigate Channel Aging in Massive MIMO with Pilot Contamination Hiroki Hirose, Tomoaki Ohtsuki (Keio Univ.)
(5) 13:40-14:00 Polar Code Search Method using Tabu Search and Bhattacharyya Parameter Akira Yamada, Tomoaki Ohtsuki (Keio Univ.)
(6) 14:00-14:20 A Study on Channel Estimation Scheme for Dual-Polarized MIMO-OFDM Akito Miyahara (TUS), Akira Nakamura (KU), Makoto Itami (TUS)
  14:20-14:35 Break ( 15 min. )
Thu, Feb 18 PM 
14:35 - 15:00
(7) 14:35-15:00 Adaptation of CMAF to Advanced Terrestrial Broadcasting Yuki Kawamura, Hiroyasu Nagata, Masayoshi Onish, Koichiro Imamura (NHK)
  15:00-15:15 Break ( 15 min. )
Thu, Feb 18 PM 
15:15 - 17:40
(8) 15:15-15:35 A Study on Wireless In-Ear Monitor using STBC-MIMO-OFDM system Shuta Iijima (Tokyo Kosen), Kosei Nishimura (Tokyo University of Agriculture and Technology), Hibiki Sato, Kota Murakami, Yuko Nakaya (NHK Technologies, Inc.), Hiroyuki Hamazumi (Tokyo Kosen)
(9) 15:35-15:55 A Study of Coupling Loop Interference Canceller in SC-FDE Wireless Transmission Kenki Tago, Hiroki Uehara, Tomohiko Kimura, Hiroyuki Hamazumi (Tokyo Kosen)
  15:55-17:10 Break ( 75 min. )
  17:10-17:30 ( 20 min. )
  17:30-17:40 Closing Address ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Young Researcher's TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
BCT Technical Group on Broadcasting and Communication Technologies (BCT)   [Latest Schedule]
Contact Address  
IEEE-BT IEEE Broadcast Technology Society Japan Chapter (IEEE-BT)   [Latest Schedule]
Contact Address  


Last modified: 2021-02-12 17:25:32


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to BCT Schedule Page]   /   [Return to IEEE-BT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan